中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: SYMMETRIES OF THE LARGE-U HUBBARD-MODEL AT HALF FILLING
作者: CHAU, LL ;  HUANG, DW ;  YU, Y
刊名: PHYSICAL REVIEW LETTERS
出版日期: 1992
卷号: 68, 期号:16, 页码:2539-2542
关键词: HIGH-TC SUPERCONDUCTIVITY ;  MEAN-FIELD-THEORY ;  VALENCE BOND STATE ;  ANTIFERROMAGNET ;  MECHANISM ;  LIMIT
学科分类: Physics
通讯作者: CHAU, LL , UNIV CALIF DAVIS,DEPT PHYS,DAVIS,CA 95616, USA.
部门归属: UNIV CALIF LOS ALAMOS SCI LAB,CTR NONLINEAR STUDIES,LOS ALAMOS,NM 87545; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: Symmetries of the Hubbard model in the large-U limit are discussed. We show that the global SU(2) symmetry of the full even-lattice Hubbard model generated by Yang's eta-pairing operators becomes a local symmetry in the large-U limit and is applicable to even-odd mixed lattices. This extends the well-known SU(2) local symmetry of Anderson, for which we construct the generators. The associated local gauge theory of the extended symmetry can be similarly formulated and has interesting physical implications: new mean-field theories with parity-changed pairings. We point out the importance of searching for the parity-dependent Aharonov-Bohm-type of effects related to these local gauge symmetries.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12170
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Symmetries of the large-U Hubbard model at half filling.pdf(276KB)----开放获取View Download

Recommended Citation:
CHAU, LL,HUANG, DW,YU, Y. SYMMETRIES OF THE LARGE-U HUBBARD-MODEL AT HALF FILLING[J]. PHYSICAL REVIEW LETTERS,1992,68(16):2539-2542.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [CHAU, LL]'s Articles
 [HUANG, DW]'s Articles
 [YU, Y]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [CHAU, LL]‘s Articles
 [HUANG, DW]‘s Articles
 [YU, Y]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Symmetries of the large-U Hubbard model at half filling.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace